# SDR CALA2009082400458

- Difficulty date: August 16, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N16649
- Make and model: Boeing 737524
- Aircraft serial: 28910
- Aircraft time: 30,879 hours, 16,317 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 9568
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLT ATTENDANT EMERGENCY MEGAPHONE SIREN WILL NOT TEST.  REMOVED AND REPLACED THE AFT FLT ATTENDANT EMERGENCY MEGAPHONE.  OPS CHECKS GOOD.
